# SDR ASOA2015032612472

- Difficulty date: March 8, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,849 hours, 10,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT COCKPIT DOOR POST CORRODED AT FS 280 BEAM.   BOTTOM OF DOOR POST CORRODED 100 PERCENT MATERIAL LOSS, RBL11, FS280 IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH EA 32-2015-087 P1, STEPS 1 (A-I).  RECEIVED ECTC EA 32-2015-087 AND EA 32-2015-087 FINAL.  VERIFIED ALL STEPS PREVIOUSLY COMPLIED WITH.
